# SDR SWAA2025103018784

- Difficulty date: September 27, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE AFT ENTRY GIRT BAR FLOOR BRACKETS. REPLACED HARDWARE AFT ENTRY GIRT BAR BRACKETS IAW AMM 25-66-02-400-801.
